# SDR HNAA2011030900037

- Difficulty date: March 4, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 65,999 hours, 74,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST RED EMERGENCY FLOOR LIGHT INOP.  .RESEATED EMERGENCY LIGHT IN SOCKET. OPS CHECKED GOOD.
